Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
OCCLUSION OF THE FINGER ARTERIES AND THRO MBOTIC RETINAL ANGIOPATHY DURING ADJUVANT TREATMENT OF BREAST-CANCER WITH TAMOXIFEN
Autore:
SCHLICH B; HEIDRICH H; KEUCH R; BLECKMANN H;
Indirizzi:
FRANZISKUS KRANKENHAUS,INNERE ABT,BUDAPESTER STR 15-19 D-10787 BERLINGERMANY SCHLOSSPARK KLIN,AUGEN ABT D-14059 BERLIN GERMANY
Titolo Testata:
Deutsche Medizinische Wochenschrift
fascicolo: 24, volume: 122, anno: 1997,
pagine: 783 - 786
Fonte:
ISI
Lingua:
GER
Soggetto:
THROMBOEMBOLIC RISK; ANTITHROMBIN-III; THERAPY; WOMEN;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
21
Recensione:
Indirizzi per estratti:
Citazione:
B. Schlich et al., "OCCLUSION OF THE FINGER ARTERIES AND THRO MBOTIC RETINAL ANGIOPATHY DURING ADJUVANT TREATMENT OF BREAST-CANCER WITH TAMOXIFEN", Deutsche Medizinische Wochenschrift, 122(24), 1997, pp. 783-786

Abstract

History and clinical findings: A 57-year-old woman had undergone partial mastectomy with subsequent radiotherapy for cancer of the breast. About 8 weeks after starting adjuvant treatment with tamoxifen (20 mg daily) pain, cooling and livid discoloration developed in her fingers and toes. Skin necroses over finger tips occurred and she was found tohave visual field defects and double images. Investigations: There was no clinical or laboratory evidence of recurrence of the breast cancer. Tests of clotting and for inflammatory disease and complement levels were within normal limits. The antinuclear antibody titre was low (1:320) and the measured value of the rheuma factor reached the fourfoldof normal level. Ophthalmoscopy revealed signs of retinal ischaemia, unilateral papilloedema, reduced visual acuity, visual field and abduction weakness. Duplex sonography and angiography demonstrated multipleocclusions of the finger arteries. Treatment and course: After tamoxifen had been discontinued and prostaglandin E-1 administered (40 mu g over one hour twice daily for 21 days) the symptoms rapidly and markedly improved, the necroses of the finger tips healed and the ophthalmoscopic changes regressed almost completely. Conclusion: Tamoxifen, by inducing thrombophilia, can cause thromboembolic occlusions of peripheral arteries, and must in that case be discontinued.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/09/20 alle ore 05:30:29